CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Convergence of finite volume scheme for a three dimensional Poisson's equation.

Mohammad Asadzadeh (Institutionen för matematiska vetenskaper, matematik) ; Krzysztof Bartoszek
Journal of Mathematical Sciences (1072-3374). Vol. 202 (2014), 2, p. 130-153.
[Artikel, refereegranskad vetenskaplig]

We construct and analyze a finite volume scheme for numerical solution of a three-dimensional Poisson equation. We derive optimal convergence rates in the discrete H1 norm and sub-optimal convergence in the maximum norm, where we use the maximal available regularity of the exact solution and minimal smoothness requirement on the source term. The theoretical results are justified through implementing some canonical examples in 3D. Bibliography: 26 titles. Illustrations: 4 figures.

Denna post skapades 2014-10-23. Senast ändrad 2016-07-13.
CPL Pubid: 204778


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur